Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have been giving my 6 year old Peke 15 drops of VETiONX for about 6 months, it has worked wonders for her pain and I have been more than happy with the results.

About two months ago she started to have an eye problem, the vet says it is caused by dry eye. It is very painful for her and half a dozen bottles of antibiotic drops do not seem to have helped at all. I am once again taking her to see him this afternoon.

The eye is very red and watery and I am very concerned about it, I feel something must be causing this condition, and am wondering if it could be a side effect of the VETiONX, is this in your opinion a possibility? Please answer me as soon as possible.

Smartliving Guest asked this
June 29, 2011 at 1:45 PM

A:

Coaches
1

It is unlikely that the product is responsible for the dry eye condition. Certain breeds have more problems with their eyes than others. Pekes are one of them. If the medication from your veterinarian doesn't take care of it please let me know and I will try to give you some other options that can be used in conjunction with your veterinarian's recommendations.

Best regards,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
July 5, 2011 at 1:47 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q915

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback